# SDR AUS20020931

- Difficulty date: August 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Cont IO360*
- Propeller: Hartzl HCF2YR1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F7666A2
- Condition: Unapproved Part
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE SUSPECT UNAPPROVED PART.  INVESTIGATION FOUND THAT THE BLADE HAD ORIGINALLY BEEN AN FC7666A BLADE BUT HAD BEEN ILLEGALLY MODIFIED BY UNKNOWN PARTIES TO AN F7666A BLADE.  THE BLADE MANUFACTURER WAS CONTACTED AND CONFIRMED THAT THE BLADE WITH THE SN E1230 WAS ORIGINALLY AN FC8468-6R BLADE.   SUSPECT SERIAL NUMBER STAMPED ON BLADE WAS A BOGUS NUMBER.  UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
